# SDR AALA2018121109063

- Difficulty date: November 20, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 59,955 hours, 26,106 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175301800
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 261BG, FRAMES 64 - 66.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-011, PARA 2, AND IRM 9701, REVISION I.
